# SDR AALA201905319007

- Difficulty date: May 26, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 15,843 hours, 7,568 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPROTS 2R DOOR IN FLIGHT ARM LEVER MOVES UP SLIGHTLY TRIGGERING DISARM INDICATION ON DOORS. MAINTENANCE ADJUSTED R2 DOOR PROXIMITY SENSOR IAW AMM 52-72-00. OPS CHECK GOOD.
